• Vincristine, Ifosfamide,Doxorubicin ~ Side effects?

    Asked by Gretchen on Monday, April 22, 2013

    Vincristine, Ifosfamide,Doxorubicin ~ Side effects?

    Can any of you help me with their experiences with any of these chemos? First Chemo is coming up on Wednesday, I'm trying to be prepared.... if that's at all possible.

    2 Answers from the Community

    • carm's Avatar

      Heavy load... check out chemocare.com. All drugs listed and side effects. There is also a tab on how to manage side effects. Also go on chemotherapyadvisor.com and look up the regimens for sarcomas. Both sites are free to join and will help you prepare. Then check out needymeds.org because you can get all drugs including chemo cheaper and even find resources nationally and by state on any assistance you might need. Best of luck to you, Carm RN.

      over 3 years ago
    • acalltofaith's Avatar


      I am a sarcoma survivor, and did a similar protocol about 10 years ago. The worst for me was the red devil as it is known, doxorubicin. Everyone reacts different, but I hate to tell you back then it was a terrible regimen to be on. I believe it is the doxorubicin that can cause the hair loss. The answer from carm gives you some real good suggestions. The downside is it really sucks going through it, but the upside is that something worked, and you, like me, can be a long term survivor!

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more sarcoma - adult soft tissue cancer questions.  Also, don't forget to check out our Sarcoma - Adult Soft Tissue Cancer page.